# SDR FDEA202503290537

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N32411
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING GVI OF STRINER S-14L LAP SPLICE ON EO F-5330-E0344603 P1 STEP 3.A A   SKIN REPAIR DOUBLER WAS FOUND INSTALLED AT STA. 1600-STA 1620 STRINGER S-12L TO S-14L ACCOMPLISHED WITH REPAIR ON EA F-5330-T0382552 P1 FUSELAGE-PLATES & SKINS-STA1600   EXISTING FUSELAGE SKIN REPAIR AT S14L MAJOR REPAIR.
